Deakin University
Browse

File(s) not publicly available

Determination of all Petrov type-N space-times on which the conformally invariant scalar wave equation satisfies Huygen's principle

journal contribution
posted on 1984-10-29, 00:00 authored by John Carminati, R G McLenaghan
It is shown that the conformally invariant wave equation on a Petrov type-N space-time satisfies Huygens' principle if and only if the space-time is conformally related to a plane wave space-time. © 1984.

History

Journal

Physics Letters A

Volume

105

Issue

7

Pagination

351 - 354

ISSN

0375-9601

Publication classification

C1.1 Refereed article in a scholarly journal

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC